I have been taking Amitriptyline (20mg) on and off for several months to help me sleep but not recently. I started on Citalopram (20mg) a week ago and my sleep has been worse. Is it ok to take the Citalopram a.m. and Amitriptyline p.m. does anyone know?
25 Jun 2010
I dont see any serious problems with them, I take amytriptiline and it has helped me to sleep greatly.But since you are having problems you must see your Doctor as soon as possible. If you look in the very helpful list up above in the blue part Drugs A to Z it says that you again must see your Doctor. It sounds like you may just need a dosage adjustment or stop one. Talk to your Doctor and tell him what you wrote down here. Be very specific and describe all the symptoms, if your Doctor rushes you tell him to stop and LISTEN! Or get Another Doctor that will listen. You are important. You must think that way to survive. I Know I am repeating myself but I had a long fight with myself and medical people especially in the last 5 years due to a car accident not my fault but that doesn't matter one whit now cause now I am permanently disabled.
I get to look forward to excruciating pain for the rest of my life and if You take control now and fight that hard but good fight for yourself and find a Doctor that will LISTEN if this one seems to rush you. But yes if he takes the time listens to all your complaints he should have the answer for the right combo of meds or none if you do not need them. I am sorry for being a little talkative and repeating myself but Doctors are for making us better not worse.
12 Apr 2013
This combination of drugs is potentially lethal. Both drugs affect QT intervals and can be fatal in combination. If you're on this combination, go back to your doctor and if they say it's alright, go to a pharmacist where this combination should be red flagged as lethal on their computer. Do not be fobbed off by health care professionals. Refer them to 'Letter to GPs' re dosage of Citalopram of October 2011 which also warns against combining with the class of drugs to which amitriptyline belongs. My husband suffered a fatal cardiac arrest while he was on this combination of drugs.
I hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mood is calm and positive.Just can't fall or stay asleep.Exhausted at work.Taking Gravol.Hate the weight gain and breast enlargement.What is ...
5 answers • 30 Jul 2012
... the drive but his penis won't stay errect. What can they do about it? The medicine works for him great other than that. He also takes ...
3 answers • 30 Sep 2012